Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on complete intersections
HTML articles powered by AMS MathViewer

by S. M. Bhatwadekar PDF
Trans. Amer. Math. Soc. 270 (1982), 175-181 Request permission

Abstract:

Let $R$ be a regular local ring and let $R[T]$ be a polynomial algebra in one variable over $R$. In this paper the author proves that every maximal ideal of $R[T]$ is complete intersection in each of the following cases: (1) $R$ is a local ring of an affine algebra over an infinite perfect field, (2) $R$ is a power series ring over a field.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 13B25, 13F20
  • Retrieve articles in all journals with MSC: 13B25, 13F20
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 270 (1982), 175-181
  • MSC: Primary 13B25; Secondary 13F20
  • DOI: https://doi.org/10.1090/S0002-9947-1982-0642336-9
  • MathSciNet review: 642336